# SDR SWAA2024031553112

- Difficulty date: February 16, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BETEWEEN RBL24.75 TO BL0 AT PASSENGER CABIN 2024-124155 CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN RBL24.75 TO BL0 AT PASSENGER CABIN<[01] REPLACED STIFFENER FLOOR STRUCTURE AND FASTENERS LOCATED BS 540 BETWEEN RBL24.75 TO BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0.SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED STIFFENER FLOOR STRUCTURE AND FASTENERS LOCATED BS 540 BETWEEN RBL24.75 TO BL0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0. RII VERIFIED
